Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Efetron and Raciper for knee problem. Is Vizylac enough for stomach acidity?

i am taking efetron and raciper twice a day as recommended by doctor for my knee problem . for the last two daysnto much acidity in my stomach and very difficult to sit in the office. my colleauge suggest to take vizylac. i had taken but same problem in my stomac. yesterday i had taken one dose. please suggest is vizlac is enough. or consult the doctor.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Pravesh,

The medication your friend is advising you is not for the acidity. It is more like multi vitamines and some bacillus to imporve your gastric commensals.

The antacid is already prescibed by your doctor. The reciper is nothing but medication for acidity. Now the problem is that you are not able to control your acidity by this medication alone and need some thing more to control that because of the pain killer.

I suggest you to review your precription and try to take the medication as advised by your doctor and try to improve your diet also. I also suggest you to consult your doctor wether you still require the pain killers or it is ok to stop that and if not than ask something for controlling the acidity associated with it.

Thanks and take care
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor